# SDR MDR02045

- Difficulty date: November 11, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N575ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60035031563
- Condition: Cracked
- Location: Fuselage
- Part time: 7,059 hours, 6,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDIGING INSPECTION FOUND FS 621 FLOOR SUPPORT ANGLE LEFT SIDE CRACKED.
